Application of invariant processes to the study of homogeneous
Doklady Akademii Nauk, Tome 317 (1991) no. 4, pp. 834-839
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_317_4_a15,
author = {M. N. Popa},
title = {Application of invariant processes to the study of homogeneous},
journal = {Doklady Akademii Nauk},
pages = {834--839},
year = {1991},
volume = {317},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_317_4_a15/}
}
M. N. Popa. Application of invariant processes to the study of homogeneous. Doklady Akademii Nauk, Tome 317 (1991) no. 4, pp. 834-839. http://geodesic.mathdoc.fr/item/DAN_1991_317_4_a15/